# SDR DALA2018112986890

- Difficulty date: November 24, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 85,166 hours, 35,029 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Right Side
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 684, L/P 5320708) RIGHT SIDE EXIT ROW SIGN BROKEN WHILE PASSENGER DEPLANING. R/R EPL HOUSING @ 39D.
